Alert archive / Florida / Small Craft Advisories in 2020
Small Craft Advisory 8, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 6, 2020, 4:23 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2020, 4:23 AM EST (09:23 UTC)
- Expired
- Feb 7, 2020, 4:12 PM EST
- In force
- 36 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
522 WHUS72 KKEY 060923 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 423 AM EST Thu Feb 6 2020 GMZ042>044-052>055-072>075-061730- /O.NEW.KKEY.SC.Y.0008.200206T0923Z-200207T1600Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 423 AM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southeast to south winds will increase to near 20 knots, except 20 to 25 knots on portions of the Straits of Florida this afternoon. Seas will build to 4 to 7 feet in portions of the Gulf Stream. * WHERE...Straits of Florida, and Hawk Channel. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ APA
6 follow-up statements
064 WHUS72 KKEY 061538 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1038 AM EST Thu Feb 6 2020 GMZ042>044-052>055-072>075-062345- /O.CON.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1038 AM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southeast to south winds will increase to near 20 knots, except 20 to 25 knots on portions of the Straits of Florida this afternoon. Seas will build to 4 to 7 feet in portions of the Gulf Stream. * WHERE...Straits of Florida, and Hawk Channel. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$
214 WHUS72 KKEY 062136 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 436 PM EST Thu Feb 6 2020 GMZ031>035-070400- /O.EXA.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- 436 PM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...South to southwest winds 20 to 25 knots, closer to near 25 knots near the Dry Tortugas. Seas will build to 7 to 9 feet across the Gulf waters adjacent to the Dry Tortugas. * WHERE...Florida Bay, Bayside and the Gulf waters including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ042>044-052>055-072>075-070400- /O.CON.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 436 PM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WHAT...South to southwest winds will increase to near 25 knots. Seas will build to 7 to 9 feet across the Straits of Florida. * WHERE...Straits of Florida, and Hawk Channel. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ CLR
479 WHUS72 KKEY 070330 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1030 PM EST Thu Feb 6 2020 GMZ031>035-042>044-052>055-072>075-070945- /O.CON.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1030 PM EST Thu Feb 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WHAT...South to southwest winds 20 to 30 knots, tending higher across the Straits of Florida, and subdued across the cooler waters north of the island chain. Seas as high as 7 to 10 feet, especially across the Straits of Florida and the deeper waters surrounding the Dry Tortugas. * WHERE...Straits of Florida, Hawk Channel, Gulf side, Florida Bay, and the Gulf waters surrounding the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ CLR
567 WHUS72 KKEY 070914 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 414 AM EST Fri Feb 7 2020 GMZ031>035-042>044-052>055-072>075-071600- /O.CON.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 414 AM EST Fri Feb 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Southwest winds 20 to 25 knots with occasional gusts near 30 knots early this morning, will shift sharply to the northwest early this morning, and decrease to near 15 knots or less this afternoon. Seas as high as 7 to 10 feet, especially across the Straits of Florida and the deeper waters surrounding the Dry Tortugas will slowly subside. * WHERE...Straits of Florida, Hawk Channel, Gulf side, Florida Bay, and the Gulf waters surrounding the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ APA
543 WHUS72 KKEY 071542 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 1042 AM EST Fri Feb 7 2020 GMZ031-032-035-044-071645- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-200207T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- 1042 AM EST Fri Feb 7 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have subsided below 7 feet and winds have decreased below 20 knots across the western Hawk Channel, Florida Bay and nearshore Gulf waters. Therefore, the Small Craft Advisory is cancelled. Small craft should exercise caution this afternoon in these areas until winds decrease. $$ GMZ033-034-042-043-052>055-072>075-072200- /O.EXT.KKEY.SC.Y.0008.000000T0000Z-200207T2200Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1042 AM EST Fri Feb 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Northwest to north winds near 20 knots, will decrease to near 15 knots. Seas as high as 7 to 10 feet, especially across the Straits of Florida and the deeper waters surrounding the Dry Tortugas will slowly subside. * WHERE...Straits of Florida, Hawk Channel from Ocean Reef to west end of Seven Mile Bridge, and Gulf waters beyond 5 fathoms including the Dry Tortugas. * WHEN...In Effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ LIW
679 WHUS72 KKEY 072112 MWWKEY URGENT - MARINE WEATHER MESSAGE National Weather Service Key West FL 412 PM EST Fri Feb 7 2020 GMZ033-034-054-055-074-075-080400- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-200207T2200Z/ /O.NEW.KKEY.SC.Y.0009.200207T2200Z-200208T1000Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 412 PM EST Fri Feb 7 2020 ...SMALL CRAFT ADVISORY IN EFFECT... * WHAT...Seas 5 to 8 feet expected. * WHERE...The Straits of Florida west of the Seven Mile Bridge and the Gulf waters beyond 5 fathoms including the Dry Tortugas. * WHEN...In effect. * IMPACTS...A Small Craft Advisory means that wind speeds of 20 to 33 knots, or seas of 7 feet or greater, are expected to produce hazardous conditions for small craft. These hazardous conditions may result in poor vessel handling and steering response, broaching, overturned dinghies and kayaks, slips and falls on slippery decks, rub damage along docks and seawalls, swamped bows at reef tract mooring balls, and dragging anchors. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced boaters, especially those with smaller vessels, should avoid operating in these conditions. && $$ GMZ042-043-052-053-072-073-072215- /O.CAN.KKEY.SC.Y.0008.000000T0000Z-200207T2200Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 412 PM EST Fri Feb 7 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... The Advisory is cancelled for the eastern Straits of Florida and Hawk Channel. $$ CLR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 10:26 PM EST, 5 hours 57 minutes earlier.
Area forecast discussion, Feb 5, 10:26 PM EST, 5 hours 57 minutes before
Area Forecast Discussion National Weather Service Key West FL 1026 PM EST Wed Feb 5 2020 .DISCUSSION... The broad expanse of mean-layer ridging persists across the Caribbean, noted by the dry and stable air on water vapor imagery. Compared to 24-hours ago, the ridge has receded to the east, giving up ground to the long wave trough axis pivoting through the Plains. Heights fell at all SGL levels on the KKEY RAOB, although significant subsidence persists. An astounding low level inversion was sampled by our RAOB at 970 mb, with a dewpoint depression of 16 degC just above the inversion. Additionally, our KBYX radar beam has been notably interfered by the inversion, revealing shimmering layers of backscatter. Nothing is getting through that inversion overnight. If winds were a little higher, then BL modification could be at play, but not with the expected wind speeds overnight. A second inversion near 700 mb would be the nail in the coffin for anything wanting to go higher. The forecast calls for nil rain chances with overnight lows assimilating to the SSTs, which are in the lower to mid 70s. Other than removing the slight rain chance, no changes needed or planned. && .MARINE... Small Craft Advisories likely will be required for portions of the coastal waters of the Florida Keys Thursday, and Small Craft Advisory conditions are expected Thursday night for all coastal waters of the Florida Keys. A cold frontal passage Friday morning will feature a sharp wind shift from the south-southwest to the northwest. Breezes will diminish quickly Friday afternoon. From synopsis, a western Atlantic ridge axis will reach across Florida tonight. Meanwhile, a cold front will track across the Gulf of Mexico, then pass through the coastal waters of the Florida Keys Friday morning. Expect breezes to freshen considerably tonight through Thursday night, with strong to near- gale breezes expected Thursday night. Breezes will diminish quickly Friday afternoon. High pressure will slide east into the western North Atlantic this weekend. && .AVIATION... VFR and moderate southeasterly breezes will prevail at the EYW and MTH terminals overnight. This evening's KKEY RAOB sampled ample inhibition and astoundingly dry air near 925 mb, squelching any rain chances. The main aviation impact through the forecast period will be southerly crosswind gusts reaching 25-27 knots at EYW after 18Z. && .PRELIMINARY POINT TEMPS/POPS... Key West 76 82 72 76 / 0 0 50 70 Marathon 76 85 73 77 / 0 0 40 70 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...CLR Aviation/Nowcasts....CLR Data Collection......KBL Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Feb 5, 4:34 AM EST, 23 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 434 AM EST Wed Feb 5 2020 FLZ076>078-GMZ031>035-042>044-052>055-072>075-060945- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 434 AM EST Wed Feb 5 2020 This Hazardous Weather Outlook is for the Florida Keys and adjacent coastal waters. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A Small Craft Advisory will likely be needed for most of Keys coastal waters late Thursday into Friday morning. In addition, isolated thunderstorms are possible along the Florida Keys and the adjacent nearshore and surrounding offshore waters Friday morning. The primary thunderstorm hazards will be cloud to surface lightning strikes and strong gusty winds. Beginning Friday night, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. APA
Nearby
Small Craft Advisories in Florida, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.